# SDR DALA14029480190

- Difficulty date: May 2, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 79,492 hours, 11,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT BS 1809.5 FORWARD OUTER ANGLE BETWEEN STRINGER 12A AND 13.  REPAIRED IAW AA 5310-01376-0805.
